CSpace
someresultsontheresiduallifeatrandomtime
Yue DQ(岳德权); Cao JH(曹晋华)
2000
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume16Issue:4Pages:435
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41140
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yue DQ,Cao JH. someresultsontheresiduallifeatrandomtime[J]. actamathematicaeapplicataesinica,2000,16(4):435.
APA 岳德权,&曹晋华.(2000).someresultsontheresiduallifeatrandomtime.actamathematicaeapplicataesinica,16(4),435.
MLA 岳德权,et al."someresultsontheresiduallifeatrandomtime".actamathematicaeapplicataesinica 16.4(2000):435.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[岳德权]'s Articles
[曹晋华]'s Articles
Baidu academic
Similar articles in Baidu academic
[岳德权]'s Articles
[曹晋华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[岳德权]'s Articles
[曹晋华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.